I've recently started taking Norvasc for slightly elevated pressure. I only have to take 2.5 mg. My doctor says it might help palpatations too. Will it possibly help my Pac and Pvc. I've had them for about 5 years. They had gotten much better, but recently I've noticed more. Is that because of the Norvasc. Also do I need to get my heart checked again. I had all the test needed 5 years ago and all was fine ( benin Pac and Pvc) I'm 31 now. Thank you in advance for your response.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.